# SDR N6WA2014120801

- Difficulty date: December 8, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 25,729 hours, 17,476 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR OUTER HANDLE CAUTION MSG IN FLIGHT.  COMPLIED WITH PAX DOOR OUTER HANDLE OPERATIONS CHECK IAW AMM 52-11-00.  NO DEFECTS NOTED.  OK FOR SERVICE.
